MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC. XSPAN LAMINOPLASTY FIXATION SYSTEM; ORTHOSIS, SPINE, PLATE, LAMINOPLASTY, METAL

XTANT MEDICAL HOLDINGS, INC. XSPAN LAMINOPLASTY FIXATION SYSTEM; ORTHOSIS, SPINE, PLATE, LAMINOPLASTY, METAL
Model Number X085-0150-STR
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The surgical tray was distributed by the manufacturer to a customer on 11/10/2020 and contained all required implants that were within the specified shelf life.The implanted laminoplasty implants that were used during the procedure expired 8/22/2021.Dhr reviews were performed for the expired implant lots, and there were no manufacturing anomalies identified.The devices met all required specifications prior to being released to distributable inventory.These complaint device lots have been available for distribution since 9/23/2016.There have not been any other complaints of similar nature in the past 12 months.The manufacturer will continue to monitor the field for similar complaints.
 
Event or Problem Description
The manufacturer received notification on 1/04/2022 of nine implants that were implanted past expiration during a laminoplasty procedure on (b)(6) 2022.There were no known patient complications associated with this complaint.This report is associated with 3005031160-2022-00003, 3005031160-2022-00005, 3005031160-2022-00006, 3005031160-2022-00007, 3005031160-2022-00008, 3005031160-2022-00009, 3005031160-2022-00010, and 3005031160-2022-00011.

Brand Name
XSPAN LAMINOPLASTY FIXATION SYSTEM
Common Device Name
ORTHOSIS, SPINE, PLATE, LAMINOPLASTY, METAL
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer Contact
rebecca lennemann
664 cruiser lane
belgrade, MT 59714
MDR Report Key13428115
Report Number3005031160-2022-00004
Device Sequence Number3992052
Product Code NQW
UDI-Device IdentifierM697X0850150STR1
UDI-PublicM697X0850150STR1
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K160114
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/22/2021
Device Model NumberX085-0150-STR
Device Lot Number047596-51444
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2022
Initial Report FDA Received Date02/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/23/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexMale